When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance.
Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:
- Migraine headache
- Tension headache
- Muscular pain
- Cold & flu symptoms
- Period pain
- Dental pain
- Sinus pain
- Back pain
- Arthritic pain
Nurofen Zavance Liquid Capsules is suitable for:
Children over 12 years and adults.
Sodium Ibuprofen Dihydrate 256mg (equiv. ibuprofen 200mg), Sucrose.
Warning and Disclaimers:
- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- During the last 3 months of pregnancy.
- In children under 12 years of age.
- If you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants.
- For more than 3 days at a time.
- If you have asthma.
- If you have taken other medicines for cold and flu.
- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- If you are trying to become pregnant or during the first 6 months of pregnancy.
- In children suffering from chickenpox (varicella).
- In children suffering from dehydration through diarrhoea and/or vomiting.
- If you are aged 65 years or over.
Payment & Security
Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.